# SDR UIEA2021040200805

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1580 Lbl 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MD FLOOR BEAM CORROSION AT STA 1580, LBL 90( REPAIR DAMAGED AREA IAW SRM 53-00-51-2R-3 REPAIR 3 REV 91 AND BOEING DWG NO 65B38079 SH9. REV -. JOB COMPLETED AND CONDITION CHK NORMAL. )
